# SDR SWAA012194

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 61,678 hours, 66,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT & RT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS PER MM.
